Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 25-32
http://dx.doi.org/10.1155/S0161171295000020

A stability result for parameter identification problems in nonlinear parabolic problems

Institute for Information Siences, Jagellonian University, ul. Naswojki 11, Cracow 30072, Poland

Received 15 March 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stanislaw Migórski, “A stability result for parameter identification problems in nonlinear parabolic problems,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 25-32, 1995. https://doi.org/10.1155/S0161171295000020.